# SDR SWAA2023100908937

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 60,490 hours, 36,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR FIRST BAR HOLDER BROKEN<[01] REMOVED AND REPLACED FASTENERS ON FWD SERVICE DOOR SLIDE GIRT BAR AFT HOOK PER SRM 51-40-02
